# SDR DALA2023050503529

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 89,550 hours, 40,575 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 CRACK WAS FOUND IN THE KEEL BEAM SIDE WALL AT THE CONNECTION WITH THE AFT ACTUATOR FITTING, LHS. CORRECTIVE ACTION: COMPLIED WITH ERA 607917-32. (2751232)
